# SDR UIEA2024120301156

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 90,839 hours, 17,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNDOCUMENTED REPAIR ON FRAME WEB OF FWD CARGO COMPARTMENT AT STA 720, NEAR LBL 6.5 AND RBL 6.5.( 1. ACCOMPLISHED EL NO. T2024A53M-2904 REV.0. 2.JOB COMPLETED AND CONDITION CHECK NORMAL. )
